# SDR UALA2010091303362

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 54,702 hours, 20,255 cycles
- Engine: Iae V2527A5
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: 114160005
- Part serial: 025894
- Condition: Malfunctioned
- Location: Rat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

2 HOURS AFTER TAKEOFF GOT A -RAT OUT- MEMO ON ECAM WITH A RAT OPERATING ICON ON HYD STATUS.   NO ADDITIONAL NOISE NOTED IN CRUISE, JUST ECAM INDICATIONS. TROUBLESHOT IAW TSM, FAULT ISOLATION STEP 4B (1). RAT DID NOT DEPLOY, BUT AMBER "RAT HYD FAULT" AND "RAT OUT" WERE OBSERVED. ACCOMPLISHED STEPS IAW MM, DISCONNECTED CONNECTOR AND RAT FAULT MESSAGE EXTINGUISHED. . REPLACED RAT EJECTION JACK.
